# SDR UALA2011041401807

- Difficulty date: April 13, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 65,115 hours, 11,828 cycles
- Engine: Pwa PW4077
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102LA2AG
- Part serial: 99
- Condition: Faulty
- Location: Tat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG HEAT TAT.  REPLACED TAT PROBE AND PROBE HEAT RELAY K30331, OPS CHECK GOOD.
